# SDR SWAA2015041338452

- Difficulty date: March 7, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 62,336 hours, 50,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER HINGE SKIN CUT OUT LOWER FWD CORNER CRACKED.  REPAIRED SKIN IAW EA & ER.
